A patient with POAG of both eyes presented with unilateral decreased vision and flashes to the left eye after starting dorzolamide two days prior. Visual acuity was 20/40 in the right eye and 20/20 in the left eye. Intraocular pressure was 09 OD and 08 OS. Anterior segment exam was unremarkable with a deep anterior chamber, but dilated fundus exam revealed areas of hemorrhagic and serous choroidal effusion of the left eye. This was confirmed with B scan. Patient reported a history of dorzolamide induced choroidal effusions 10 years prior which resolved with cessation of the medication. Dorzolamide was stopped and the patient was started on topical prednisolone TID and atropine BID OS. No ocular inflammation or intraocular mass was noted. The choroidal effusions resolved within 4 days of cessation of the offending medication.
Presentation Date: 03/23/2023
Issue Date: 03/31/2023
Continuing Medical Education (CME)